| Model Number |
H74939171040410 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k): k103751, k110122.Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the arteriovenous fistula.A 4.0 x 40, 135cm mustang balloon catheter was advanced for dilation along with the guidewire.During inflation at 20 atmospheres, the balloon burst.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k): k103751, k110122.
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the arteriovenous fistula.A 4.0 x 40, 135cm mustang balloon catheter was advanced for dilation along with the guidewire.During inflation at 20 atmospheres, the balloon burst.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the 70% stenosed target lesion was located in the moderately tortuous and moderately calcified lesion.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k): k103751, k110122.The device was returned for analysis.Upon visual inspection, it was determined that the balloon was not folded, indicating that it had been subjected to positive pressure.A balloon pinhole was identified in the balloon material at the proximal markerband.According to the specifications, the rated burst pressure for this device is 24 atmospheres.A visual and tactile examination of the shaft revealed no kinks or damage, and a similar inspection of the tip found no damage as well.Additionally, a visual assessment of the markerbands confirmed that both were undamaged and correctly positioned on the device.
Event or Problem Description